Share your experience
Based on medical discussions around the web
Rate it yourself
Your rating has been added!
Belviq for Weight Loss
We analyzed what people said about Belviq and compared it to other Weight Loss medications
Does Belviq cause Headaches ?
Headaches is a known side effect of Belviq
#1 in Belviq discussions - 124 posts discuss Headaches with Belviq. Headaches is #1 concern in Belviq discussions.
content loaded dynamically
We found 124 discussions
I have been on Belviq for about 4 months. I had a slight headache during the first week, but it went away. However, during this 4th month, I started having the worse headaches about 30 mins after taking the pill. I have lost 22 pounds, but also do weight watchers. The headaches are scary. They impact my vision and make me very dizzy. I went off of them for about 3 weeks - no withdraws. I tried taking one again and the headache is back. I feel it helped with the weight loss but can't work with these headaches.
I am on my 2nd day of Belviq and got a headaches so severe after the 1st dose, I've also had to start taking 800mg of Ibuprofen. This will work for about 2 hours and the headache is back with a vengeance. I've read several posts that the headaches will subside after the first couple of days, hopefully that will happen with me or I will have to discontinue usage as I can barely function at work. I've also noticed severe fatigue and chills, I almost feel like I have the flu! I'm going to stick with it for as long as I can, I hope these side effects will subside with time as it's been extremely tough on my body. More updates later on weight loss, none to date but it's only been 2 days and I've not even thought about weight loss, I'm focusing on trying to make it through the day!
Symptoms BelviqI have headaches and exhausted after 4...
" Withdrawal Symptoms Belviq I have headaches and exhausted after 4 days without... "
the second pill I had headaches, dizziness , muscle spasm...
" Started belviq yesterday and after taking the second pill I had headaches, dizziness , muscle spasm? No, ...anxiety. Maybe this will help: http://www.drugs.com/sfx/belviq-side-effect... "
taken 3 doses over the last 2 days and have been so tired...
" Belviq - I have taken 3 doses over the last 2 days and have been so tired and feel high, pupils ...I took Belviq for 3 months. The first few days I was... "
only side effect I've had thus far is a horrible headache
" ...so much research on Belviq & I have found that its best on an empty stomach. I'm on day 3 and have lost 7.5 pounds. That's only taking 10mg per day. I... "
a difference. I felt really tired and had a slight headache...
" Okay Day 1 on Belviq was yesterday and honestly I didn't feel a difference. I felt really tired and had a slight headache but today (Day 2 on belviq) I felt 100% better... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.